# SDR IXXA20250418003

- Difficulty date: February 25, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 313T2100185
- Condition: Gouged
- Location: Zone 400
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON FARING HAS A GOUGED FWD LONGERON
